# SDR AALA202505198180

- Difficulty date: May 18, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N881NN
- Make and model: Boeing 737823
- Aircraft serial: 31135
- Aircraft time: 39,761 hours, 17,112 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26123111
- Part serial: B24365
- Condition: Blown
- Location: Zone 700
- Part time: 3,720 hours, 1,717 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: TAXIING IN AFTER NORMAL TOUCHDOWN AND ROLLOU, AIRCRAFT BLEW BOTH RIGHT MAIN TIRES. REMOVED AND REPLACED NUMBER 3 (AALA202505199344) AND NUMBER 4 (AALA202505198180) WHEEL ASSEMBLY. PER 32-45-11.
